Classical solutions for a one phase osmosis model

F. Lippoth, G. Prokert

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)
4 Downloads (Pure)

Abstract

For a moving boundary problem modeling the motion of a semipermeable membrane by osmotic pressure and surface tension, we prove the existence and uniqueness of classical solutions on small time intervals. Moreover, we construct solutions existing on arbitrary long time intervals, provided the initial geometry is close to an equilibrium. In both cases, our method relies on maximal regularity results for parabolic systems with inhomogeneous boundary data.
Original languageEnglish
Pages (from-to)413-434
JournalJournal of Evolution Equations
Volume12
Issue number2
DOIs
Publication statusPublished - 2012

Fingerprint Dive into the research topics of 'Classical solutions for a one phase osmosis model'. Together they form a unique fingerprint.

Cite this